| Model Number |
K173 |
| Medical Device Problem Code |
Interrogation Problem (4017)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/19/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The local area sales representative was contacted for additional information.At this time, no further information is available.Should additional information become available this report will be updated.
Event or Problem Description
It was reported that this pacemaker exhibited difficulties to interrogate.Technical services (ts) reviewed the device data and provided general recommendations; confirmed the device is supported by the programmer.Ts suspected the device battery could have depleted.No adverse patient effects were reported.This pacemaker remains in service.